# SDR AWXA200300282

- Difficulty date: March 1, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 42,557 hours, 19,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOORBEAM FR 66 - FR 68, RBL 48, Y1292. MAINTENANCE REMOVED CORRODED FLOORBEAM FROM FR 66 TO FR 69; FABRICATED A NEW SECTION OF REPLACEMENT FLOORBEAM AND TWO EACH SPLICES; INSTALLED REPAIR PARTS IAW A320 SRM 51-42-11, PG. 39-41, FIG. 18, SRM 51-44-11, PG. 11-12, TABLES 11 & 12, SRM 51-75-12, PG. 4-5, PARA. C, SRM 51-49-00, PG. 5-6, & 24, TABLE 23, AND 51-76-11, PG. 3-4.
